# SDR CALA2025090908639

- Difficulty date: September 6, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 74,772 hours, 32,837 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y1292 HAS CORROSION FR12-24.   SEAT TRACK AT Y1292 FR12-24 FOUND TO BE OUT OF LIMITS WITH A DEP TH OF .041" AND A MAX ALLOWED DEPTH OF .031" IAW A320 SRM 53-11- 14-283-007 REMOVED AND REPLACED SEAT TRACK IAW  SRM 51-72-11 -911-001 AND SRM 51-42-11.
